MathSciNet Relay Station
MathSciNet bibliographic data
MR2833482 (2012h:03104) 03C45 (11P70)
Hrushovski, Ehud Stable group theory and approximate subgroups. J. Amer. Math. Soc. 25 (2012), no. 1, 189–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement